American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74H20) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Massimiliano Lucchesi, Cristina Padovani and Miroslav Šilhavý. An energetic view on the limit analysis of normal bodies. Quart. Appl. Math. 68 (2010) 713-746. MR 2761241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Tomás Roubícek. Thermo-visco-elasticity at small strains with $L^1$-data. Quart. Appl. Math. 67 (2009) 47-71. MR 2495071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] M. Shillor, M. Sofonea and J. J. Telega. Quasistatic viscoelastic contact with friction and wear diffusion. Quart. Appl. Math. 62 (2004) 379-399. MR MR2054605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Elena Bonetti. Global solvability of a dissipative Fr\'emond model for shape memory alloys. II. Existence. Quart. Appl. Math. 62 (2004) 53-76. MR MR2032572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marc Oliver Rieger. Exponential stability and global existence in thermoelasticity with radial symmetry. Quart. Appl. Math. 62 (2004) 1-25. MR MR2032570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Elena Bonetti. Global solvability of a dissipative Fr\'emond model for shape memory alloys. I. Mathematical formulation and uniqueness. Quart. Appl. Math. 61 (2003) 759-781. MR MR2019622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Andrea M. Reiff. Existence of weak solutions to the elastic string equations in three dimensions. Quart. Appl. Math. 60 (2002) 401-424. MR MR1914433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ioan R. Ionescu. Viscosity solutions for dynamic problems with slip-rate dependent friction. Quart. Appl. Math. 60 (2002) 461-476. MR MR1914436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Yuming Qin. Global existence and asymptotic behaviour of the solution to the system in one-dimensional nonlinear thermoviscoelasticity. Quart. Appl. Math. 59 (2001) 113-142. MR MR1811097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Weixi Shen, Songmu Zheng and Peicheng Zhu. Global existence and asymptotic behavior of weak solutions to nonlinear thermoviscoelastic systems with clamped boundary conditions. Quart. Appl. Math. 57 (1999) 93-116. MR MR1672183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia